# SDR R61A201807100764

- Difficulty date: June 25, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 28,300 hours, 22,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 84 LT INBD SEAT TRACK HAS CORROSION. COMPLIED WITH ETD2018-170-071299, PERFORMED SEAT TRACK SPICE IAW SRM PART II 53-00-10/REPAIR 01P TO FR 84 LT INBD SEAT TRACK. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
